MAUDE Adverse Event Report: ALLERGAN (PRINGY) UNK HARMONYCA LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) UNK HARMONYCA LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number UNK HARMONYCA LIDO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continued d.10.Concomitant therapies: amlodipine, furoate, mometasone, citalopram, betaderm, and irbesartan.Continued h.6.Health effect - impact codes: f2303 clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.The event of hernia, deemed not device related is considered an unexpected adverse drug experience.
 
Event or Problem Description
Healthcare professional (hcp) reported a clinical patient was injected in the cheeks bilaterally with 2.3ml of harmonyca lidocaine.About one month later the patient received touch-up injections with 1.1ml of harmonyca lidocaine.The patient was concomitantly treated with topical pre-treatment anesthesia and concomitantly takes amlodipine, furoate, mometasone, citalopram, betaderm, and irbesartan.Approximately seven months and a half after the touch-up injections the patient experienced non device related ¿hernia¿.About three weeks later, patient was hospitalized and underwent a hernia surgery.Patient was also treated with hydromorphone.The event resolved the same day.This is the same event and the same patient reported under mdr id# 3005113652-2024-0011046 (abbvie complaint # (b)(4).This mdr is being submitted for the first injection.

Brand Name
UNK HARMONYCA LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key19409878
Report Number3005113652-2024-001104
Device Sequence Number8278005
Product Code LMH
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNK HARMONYCA LIDO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOPICAL PRE-TREATMENT ANESTHESIA
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite